# SDR SWAA2019070234398

- Difficulty date: June 28, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 39,819 hours, 23,867 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE "Z" FOLD CAME OUT.  REINSTALLED SLIDE PER AMM.
